# SDR SWAA2020082099111

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 13,989 hours, 6,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FIXTURE ON AFT GALLY LAV ON AIRCRAFT LEFT IS NOT SECURE.  SECURED EXIT LIGHT SIGN ON LEFT AFT GALLEY LAV STRUCTURE IAW SIP
